# SDR VNAA20231130011

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670393333
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 118212 DISCREPANCY: BELLY FAIRING STRAPS & ANGLE @ FS 879 FROM STRINGER 24L TO 24R CORRODED. CORRECTIVE ACTION: REMOVED CORRODED STRAPS AND INSTALLED NEW STRAPS IAW CRJ 700 SRM 51-42-06-001-001-A01.
